# SDR SWIA2023011867122

- Difficulty date: January 3, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N209SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000645
- Aircraft time: 14,723 hours, 8,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Frm 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT STRUCTURE HAS ONE CRACKED L-BRACKET AT FR12, O/B OF PILOT LT SEAT TRACK, AS SEEN THROUGH COCKPIT FLOORBOARD PANEL 221KLF.   REMOVED, REPLACED, AND APPLIED SURFACE PROTECTIOIN ON L-BRACKET AT FR 12 O/B OF PILOT LH SEAT TRACK, REF SRM 51-40-08, 51-23-06, CIC 51-25-00-910-001-A. PO# 292054, 292063.
